# SDR AWXA200301457

- Difficulty date: October 28, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 43,288 hours, 29,941 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 65C2670128
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-13 CHECK A .375 INCH CRACK WAS FOUND IN ZEE ANGLE AT RT WING LEADING EDGE, INSIDE ACCESS PANEL 5848, ON OUTBOARD SIDE AT SLAT STA 2.5.  MAINTENANCE REMOVED DAMAGED ZEE ANGLE AT RT WING LEADING EDGE INSIDE ACCESS PANEL 5848; FABRICATED A NEW REPLACEMENT ZEE ANGLE PER DWG 65C26701; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 3, 4 & 8 PG 1, 28-29 & 38.
